MAUDE Adverse Event Report: TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 5 8X18; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM

TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 5 8X18; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Catalog Number 7122872
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bacterial Infection (1735); Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject (b)(6) shout - tornier shoulder outcomes study.Infection pain and glenoid loosening.Rotator cuff insufficiency and infection.Re-operation on (b)(6) 2021; implants removed and placement of antibiotic spacer, re-operation on (b)(6) 2021; removal of spacer, re-implantation of reverse total shoulder.

Brand Name
TORNIER SIMPLICITI HUM HEADSIZE 5 8X18
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20244133
Report Number0001649390-2024-00538
Device Sequence Number20661232
Product Code PKC
UDI-Device Identifier00846832090457
UDI-Public00846832090457
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number7122872
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight85 KG